MAUDE Adverse Event Report: NUVASIVE, INC. COROENT; POLYMERIC SPINAL INTERBODY FUSION CAGE

NUVASIVE, INC. COROENT; POLYMERIC SPINAL INTERBODY FUSION CAGE
Model Number 6990640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coroent peek cage broke up into smaller pieces during impaction.The surgeon used the correct technique and was used in tandem with xlif slides to prevent stress on the cage.Fragments of cage were left inside of patient during xlif surgery and were unable to retrieved.This event occurred in singapore.
 
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.

Brand Name
COROENT
Common Device Name
POLYMERIC SPINAL INTERBODY FUSION CAGE
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23819097
Report Number2031966-2025-00166
Device Sequence Number9486095
Product Code MAX
UDI-Device Identifier00887517404602
UDI-Public887517404602
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K141665
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6990640
Device Lot NumberN246930
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown